Datascope Corp. CS100 Intra-Aortic Balloon Pump, Portuguese, 110V; System, Balloon, Intra-Aortic And Control
Back to Search Results |
| Model Number |
0998-00-3013-69 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the cs100 intra-aortic balloon pump (iabp) had a defective display.No harm and injury was reported.It was found that, after a period of use, the unit exhibited display character faults, causing the characters to become garbled.Internal cleaning of the circuit boards and their connections was performed.Afterward, the equipment ran through cycles for 3 hours and showed no further operational abnormalities.Equipment released for use.
Additional Manufacturer Narrative
Updated fields- b4, b5, d9, e3, g3, g4, g6, h1, h2, h3, h11.A supplemental report will be submitted upon completion of our investigation.